Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My son got his shots today

My son is 4 months and got 3 shots today. The doctor said I could give him more tylenol around 10 or 11 but he is not acting like it is bothering him. Do you think I should give it to him?

 
cryssi_renee

Asked by cryssi_renee at 10:12 PM on Feb. 12, 2009 in Babies (0-12 months)

Level 3 (27 Credits)
This question is closed.
Answers (6)
  • When my son got his two months shots I only gave it to him once. And the next day he woke up and was screaming like he was in pain. It wasn't a hunger cry. And he acted like his legs were hurting. So I gave him some tylenol and a bit later he was completely fine, just a lil fussy.
    ashtonjames

    Answer by ashtonjames at 10:23 PM on Feb. 12, 2009

  • yes keep it in him for 24-48 hours then see how he does.
    krazyash023

    Answer by krazyash023 at 10:13 PM on Feb. 12, 2009

  • yes i would i did that to my daughter because when it wears off trust me you wish you had
    nakita72

    Answer by nakita72 at 10:19 PM on Feb. 12, 2009

  • i never did but thats just me. my daughter has never needed tylenol after shots. keep an eye on him, if he starts acting fussy or seemingly like hell need it then give it to him, otherwise there is no need to use it
    Amanduhpanda

    Answer by Amanduhpanda at 10:21 PM on Feb. 12, 2009

  • I might just to be sure. I little tylenol won't hurt. just give one dose because it not only helps with the pain but it also helps with the swelling.
    Anonymous

    Answer by Anonymous at 10:35 PM on Feb. 12, 2009

  • So I gave it to him just to be on the safe side. thanks ladies!
    cryssi_renee

    Answer by cryssi_renee at 10:45 PM on Feb. 12, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN